# SDR SWAA2012121010378

- Difficulty date: November 22, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6550820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLES (4EA) LOCATED ON UPPER AFT WING TO BODY FAIRING PANEL 3578L BETWEEN 57" FROM UPPER FWD EDGE.  REPAIRED WING TO BODY FAIRING PANEL 3578L IAW B737-300 SRM 51-70-16-0G-0 REP 9.
